Archived Edition Vol. 20, No. 1, 1994

Editors: H. Brezis (Paris), S.S. Chern (Berkeley), J. Damon (Chapel Hill), R.M. Hardt (Rice), G.G. Johnson (Houston), J.A. Johnson (Houston), A. Lelek (Houston), J. Nagata (Osaka), B.H. Neumann (Australian National University), V. Paulsen (Houston), G. Pisier (College Station and Paris), G.-C. Rota (MIT), R. Scott (Houston), K. Uhlenbeck (Austin)
Managing Editor: G. Auchmuty (Houston)

Houston Journal of Mathematics


D. D. Anderson, David F. Anderson
Elasticity of Factorizations in Integral Domains, II, pp. 1-15.

H. Pat Goeters, William Ullery
The Arnold-Vinsonhaler Invariants, pp. 17-25.

Carl Pearcy, Srdjan Petrovic
On Polynomially Bounded Weighted Shifts, pp. 27-45.

Florence Lancien
Generalization of Bourgain's Theorem About L1/H1 for Weak* Dirichlet Algebras, pp. 47-61.

Erik Bedos
On Filtrations for C*-Algebras, pp. 63-74.

Bjorn Gustafsson, Dmitry Khavinson
On Approximation by Harmonic Vector Fields, pp. 75-92.

Peter Takac
A Short Elementary Proof of the Krein-Rutman Theorem, pp. 93-98.

L. Boccardo, L. Orsina
Sublinear Equations in Ls, pp. 99-114.

Roger Pierre
Local Mass Conservation and C0-Discretizations of the Stokes Problem, pp. 115-127.

M. Sequeira
Corrigenda: Diagram, p. 128.

Jo Heath, A. J. W. Hilton
Extensions of k-to-1 Maps Between Graphs, pp. 129-143.

Salvador Garcia-Ferreira, Adalberto Garcia-Maynez
On Weakly-Pseudocompact Spaces, pp. 145-159.

John J. Schommer
Fast Sets and Nearly Realcompact Spaces, pp. 161-174.